# SDR IPXA2024061116226

- Difficulty date: April 22, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UPA53612040218
- Condition: Mechanic Error
- Location: Frm 16a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT, FR16A, UNDER PANEL 121RF, DOUBLE DRILLED SCREW HOLE, BRACKET SUPPORT IS DAMAGE. INSTALLED NEW CROSSBEAM IAW SRM 51-40-21.
